References of "Wang, Yingzhe"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAlgebraic Convergence Rate for Reflecting Diffusion Processes on Manifolds with Boundary
Cheng, Li Juan UL; Wang, Yingzhe

in Potential Analysis (2016), 44(1), 91-107

A criteria for the algebraic convergence rate of diffusion semigroups on manifolds with respect to some Lipschitz norms in L2-sense is presented by using a Lyapunov condition. As application, we apply it ... [more ▼]

A criteria for the algebraic convergence rate of diffusion semigroups on manifolds with respect to some Lipschitz norms in L2-sense is presented by using a Lyapunov condition. As application, we apply it to some diffusion processes with heavy tailed invariant distributions. This result is further extended to the reflecting diffusion processes on manifolds with non-convex boundary by using a conformal change of the metric. [less ▲]

Detailed reference viewed: 87 (8 UL)
Full Text
Peer Reviewed
See detailL^2 Rate of Algebraic Convergence for Diffusion Processes on Non-Convex Manifold
Cheng, Li Juan UL; Wang, Yingzhe

in Chinese Journal of Applied Probability and Statistics (2015), 31(5), 495-502

Algebraic convergence in L2-sense is studied for the reflecting diffusion processes on noncompact manifold with non-convex boundary. A series of su cient and necessary conditions for the algebraic ... [more ▼]

Algebraic convergence in L2-sense is studied for the reflecting diffusion processes on noncompact manifold with non-convex boundary. A series of su cient and necessary conditions for the algebraic convergence are presented. [less ▲]

Detailed reference viewed: 32 (4 UL)
Full Text
Peer Reviewed
See detail$L^2$-algebraic decay rate for transient birth-death processes
Cheng, Li Juan UL; Wang, Yingzhe

in Chinese Annals of Mathematics (2012), 33(4), 583--594

Detailed reference viewed: 86 (9 UL)